# SDR SIMA20140216008

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG ATS VLV SUPPORT TRIANGLE BRACKET IS CRACKED.  R & R LT ENG ATS SUPPORT TRIANGLE BRACKET IAW CMM 80-11-93 & AMM 20-10-01.
